English Français Spanish  
         
UK delivery
rates from €8.90
         
100% secure
payment
         
Automatic
loyalty card
         
Pharmacists
at your service


                

Efferalgan Paracetamol 500 mg / Vitamin C 200 mg – Pack of 16 Effervescent Tablets

This medicine contains paracetamol and ascorbic acid (a form of vitamin C) and relieves pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
Suitable for adults and children weighing more than 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over).
More Info
Warning: This is a medicine




    

In stock

Price: €2.30
See all Upsa

Efferalgan Paracetamol 500 mg / Vitamin C 200 mg – Pack of 16 Effervescent Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

  • Efferalgan Vitamine C 500mg/200mg, 16 Comprimés Effervescents
  • Efferalgan Vitamine C 500mg/200mg, 16 Comprimés Effervescents

Buy Efferalgan Paracetamol 500 mg / Vitamin C 200 mg – Pack of 16 Effervescent Tablets

Warning: This is a medicine. Please ensure you carefully read all literature provided with your product prior to use. In case of doubt, ask your Doctor or Pharmacist for advice before taking this medicine.

Product Description


This medicine contains paracetamol (500 milligrams per tablet) and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).

Suitable for adults and children weighing more than 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over).

Ingredients


Per tablet:

Active ingredients:
- Paracetamol – 500.00 mg
- Ascorbic acid (a form of vitamin C) – 200.00 mg

Other ingredients:
Anhydrous citric acid, sodium bicarbonate, anhydrous sodium carbonate, sorbitol, sodium benzoate, lemon flavour, sodium saccharin, povidone, sodium docusate

Packaging


This medicine is made as an effervescent tablet, and is sold in packs of 16 tablets.

How to Use


Method of Administration
For oral use. Allow powder to dissolve completely in a glass of water.

Dosage
This medicine is suitable for adults and children weighing more than 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over).

The recommended daily dose depends on your child's weight. Ages provided as a guide only. It is approximately 60 mg per kilogram per day, administered in 4 to 6 doses (i.e. roughly 15 mg/kg every 6 hours or 10 mg/kg every 4 hours).

Many doses of paracetamol are available, allowing you to choose one appropriate to your child's weight.

Children between 27 and 40 kg (roughly 8-13 years): take 1 tablet, repeating every 6 hours if necessary, up to a maximum of 4 tablets per day.
Children between 41 and 50 kg (roughly 12-15 years): take 1 tablet, repeating every 4 hours if necessary, up to a maximum of 6 tablets per day.
Adults and children over 50 kg (typically 15 years and over): take 1 or 2 tablets (depending on the severity of the pain), repeating if necessary every 4 hours at the earliest.

A daily dose of 3 g of paracetamol (or 6 tablets) is sufficient to relieve most pain.
– If the pain is more serious, and if your doctor recommends it, the daily dose may be increased to 4 g (8 tablets).

Regular doses help to stop pain or fever coming and going. Adults should leave at least 4 hours between doses.
– For children, doses should be taken at regular intervals (including during the night) – ideally of 6 hours, and never less than 4 hours.
– If you have severe kidney disease (or have suffered kidney failure), leave at least 8 hours between doses.

Follow the above guidance carefully. If in doubt, consult your doctor or pharmacist.

Length of Treatment
Limited to:
– 3 days (for fever relief); or
– 5 days (for pain relief).

If you experience chronic headaches, consult your doctor – there may be one of several causes.

Precautions for Use


– Stop all other paracetamol treatments before starting this medicine.
– Excessive dose can be dangerous to your health.
– If you have liver or kidney disease, or problems with alcoholism, consult your doctor prior to use.
– If you are currently taking any other medicines containing paracetamol, inform your doctor.
– Use with caution if you are malnourished or dehydrated.
– Do not use if you are fructose-intolerant (this is a rare hereditary disorder).
Contains sodium (388 mg per tablet). Use with caution if you are trying to limit your sodium intake.

If in doubt, consult your doctor or pharmacist.

Contra-indications


Do NOT use if:
– you are allergic to paracetamol or any of this medicine's other ingredients;
– you have severe liver disease;
– you have kidney stones and are taking high doses of vitamin C (greater than 1 gram).

If in doubt, consult your doctor or pharmacist.

If you are pregnant or breast-feeding:
If used correctly, paracetamol is safe for women and babies during both pregnancy and breast-feeding.

Generally, you should always consult your doctor or pharmacist before using any form of medicine while pregnant or breast-feeding.

Buying Efferalgan tablets at MonCoinSanté


MonCoinSanté is the online store of a pharmacy based in the north of France. We are licensed by the relevant French authorities (the Agences Régionales de la Santé and the Ordre National des Pharmaciens) to sell non-prescription medicines over the Internet.

We stock a wide range of medicines, homoeopathic remedies and dietary supplements, currently totalling more than 6,000 over-the-counter health products.

Here to help with your online purchases


Remember, we are a real French pharmacy. If you have any questions about Efferalgan tablets, a different medicine or a specific illness, do not hesitate to get in touch with our team of pharmacists. We can be contacted by phone or email.
Looking for an alternative to this medicine? Try Cephyl, a natural homoeopathic remedy by Laboratoires Boiron.

Self-medicate responsibly. If in doubt, consult your doctor or pharmacist.

If your symptoms persist, consult your doctor.


Last updated the 29/10/2018 at 20:09
Additional Information
Brand Upsa
Symptom Pain Fever, Painful periods, Cold
Pour qui A partir de 8 ans
Forme Comprimé
Femme enceinte Oui
Pour diabétique Non
Homéopathie Non
acl code 3400936373242
EAN 3400936373242

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

 

Please wait...


The item {{var product.name}} added to cart

Continue Shopping